# SDR COEA0809917

- Difficulty date: October 24, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: S57610170200
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT COE LEVEL 2 CORROSION.  CORROSION ON LT WING AILERON HORN ATTACHMENT RIB.
